Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 03-05-2011, 04:22 AM
Deanie Deanie is offline
Junior Member
 
Join Date: Mar 2011
Posts: 1
Thumbs down Micardis Help

I started taking this two weeks ago and have been having a slow irregular heartbeat , have no family doctor and my specialist is not around. I am having lightheadedness, numbness and tingling in face and my heart rate is very slow and a bit of chest discomfort. Feels like my heart is going too slow. I also have a pacemaker. It's making me so tired I can barely stay awake. I am also having terrivble back pain. I am wondering if I shouldn't just stop taking it..

Discouraged and feeling very unwell. I checked my pulse..it was 40...okay that's enough for me.. Going to stop taking it.

Last edited by Deanie; 03-05-2011 at 10:43 AM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:47 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.